# SDR SWIA202163829

- Difficulty date: December 19, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000405
- Aircraft time: 20,420 hours, 11,230 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, LH CONSOLE AFT SUPPORT ANGLE IS CRACKED AT FRAME 12.     (C-CHECK RO 1/15/2022)    REMOVED AND REPLACED SUPPORT ANGLE AT FRAME 12.REF EMB SRM 51-40-08
